MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESCAPE; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ESCAPE; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063902000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two potential lot numbers were reported, and the customer was unable to confirm which pertains to the complaint device: 22018659 or 21556473.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an escape basket was used during a procedure on an unknown date.According to the complainant, during the procedure, the basket detached but could be recovered.No patient complications were reported as a result of this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported to boston scientific corporation that an escape basket was used during a procedure on an unknown date.According to the complainant, during the procedure, the basket detached but could be recovered.No patient complications were reported as a result of this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.Additional information received as of 19jul2019*** during a flexible ureteroscopy procedure, the basket wires broke and detached.The broken wires were removed from the patient the day after the procedure using another basket.
 
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.Two potential lot numbers were reported, and the customer was unable to confirm which pertains to the complaint device: (b)(4).Additional information - b1, b2, b5, d8, h8.Device code 2907 captures the reportable event of basket wire break.Conclusion code 4316 is being used in lieu of an adequate conclusion code for device not returned.According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Additional Manufacturer Narrative
Block d4, h4: two potential lot numbers were reported, and the customer was unable to confirm which pertains to the complaint device: 22018659 or 21556473.Block h6: device code 2907 captures the reportable event of basket detached.Conclusion code 4316 is being used in lieu of an adequate conclusion code for device not returned.Block h10: according to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.Block h11: correction: block b3: the exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.
 
Event or Problem Description

Brand Name
ESCAPE
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8793001
Report Number3005099803-2019-03599
Device Sequence Number16654962
Product Code FFL
UDI-Device Identifier08714729121282
UDI-Public08714729121282
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2021
Device Model NumberM0063902000
Device Catalogue Number390-200
Device Lot Number0022018659
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2019
Supplement Date Received by Manufacturer07/16/2019
07/19/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date07/17/2019
08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;